Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why does my tummy react badly and has piled up with fat after having diagnosed with gerd,gastritis,ibs and heitaus hernia ?

Hi there, i am a 38 year old lady, who a year and 8 months ago contracted campylobacter thru chicken i ate.Since then i have gone down hill as the months go on. I have been attending hospital and was diagnosed with gerd , gastritis , ibs and heitaus hernia . I am currently taking omeprazole, ranitidine, antepsin, cyciline, senna, citrolpram, and paracetomal and tramadol for the pain. However these drugs are not helping my situation and i tried alot before being on these. I feel tablets are not the answer to my problem. I have now not eaten a meal since march, was put on vsl#3 supplement but that killed my tummy 2. Whatever i put in my mouth my tummy reacts within ten minutess to it. Some nights i am that bad that i end up in a&e for pain relief and to combat the sickness. I dont understand why my tummy reacts this way and what i should be asking my doctor to do for me. I am at my wits end as to this problem and looking 9 months pregnant when my tummy swells even when no food is being digseted, please help me.
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
u need to consult surgeon or gasto enterologist
it may be related to hiatus hernia also.
u have gastro -intestine problem ,that is fact .
what medicine u r taking is for symptomatic relief only.
u should take meal in very small amount and more frequently rather then heavy meal in few times a day .

Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor